# SDR BAGA2025040100001

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N220BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55202
- Aircraft time: 6,367 hours, 2,798 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE WET SOCK OR BURNING OIL SMELL ON TAKEOFF AROUND 100 KNOTS AND IN DESCENT. PERFORMED APU, ENGINE #1 AND ENGINE #2 RUN INDEPENDENTLY. NO ODOR NOTED PER FIM BD500-A-J21-22-00-04AAA-423A-A. AC OKAY TO CONT SERVICE. NO EMERGENCY DECLARED, NO ONBOARD MEDICAL ATTENTION NEEDED FOR CREW OR PASSENGERS. SMELL WAS IN COCKPIT AND DURATION OF EVENT WAS LESS THAN 10 MINUTES.
